# SDR DXTA2014091505884

- Difficulty date: September 14, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N518QS
- Make and model: Gulstm GVSPG550
- Aircraft serial: 5075
- Aircraft time: 9,959 hours, 3,290 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Electrical Box
- Part number: 962000101
- Part serial: F04660123
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: S, B
- Precautionary procedure: H, A

## Discrepancy

ON CLIMB OUT, A LOUD, SINGLE POPPING NOISE WAS HEARD IN THE CABIN & SIMULTANEOUSLY ALL THE MONITORS WENT BLACK.  ELEC SMOKE  WAS SMELLED FOR A BRIEF TIME, BUT DID NOT RETURN.  THE FOLLOWING CB'S WERE PULLED ON THE RT SIDE SECOND PANEL E10, E11, E12, E13 & E14.  REMOVED AND REPLACED AREA DISTRIBUTION BOX.  OPS CHECK GOOD IAW G550 CCMH 23-34-00.  THIS CLEARS MEL 25-22-500.6
